PINAR DEL RIO


support babalú


Your donations help fund
our continued operation

do you babalú?

what they’re saying


bestlatinosmall.jpg

quotes.gif

activism


ozt_bilingual


buclbanner

recommended reading





babalú features





recent comments


  • Gigi: There go my purchases of Gucci parfum.

  • marielito: I was there 3 years ago as a tourist and that is the reality for those that go visit the island as tourists. And it could very...

  • asombra: If this pope ever expects my respect, he’ll have to come clean on Che Guevara–squeaky clean. That’s the only...

  • asombra: Repulsive as he is, at least Cardinal Ortega lives in the lion’s den and could all too easily be under blackmail....

  • asombra: Another vitriolic extremist foaming at the mouth, obviously, just like “those people.” Alas, this pope is plenty...

search babalu

babalú archives

frequent topics


elsewhere on the net



realclearworld

Cuba: Better hostage taking through chemistry

Should anyone really be surprised to find out the Castro dictatorship kept Spanish activist Angel Carromero drugged for two weeks after they arrested him following their assassination of dissident Oswaldo Payá?

I'm not...

Via Capitol Hill Cubans:

Spanish Hostage Drugged by Castro Regime

More details are emerging regarding the saga lived by Angel Carromero, the Spanish youth activist who was unjustly imprisoned by the Castro regime for driving the car that crashed and killed Cuban pro-democracy leader Oswaldo Paya.

Paya's family -- and Carromero himself before being taken into custody -- holds that the car was rammed by another vehicle, presumably of secret police officials that had been following them for hours.

According to Spain's El Mundo newspaper, it has now been revealed that, during the time of his imprisonment, Carromero was administered an intravenous substance that kept him sedated for nearly two weeks and has since led to some memory loss.

Can't imagine why.

For those wondering, there are various drugs, e.g. Midazolam, which can be induced to cause a partial or complete loss of memory.

 

Comments are closed.